# SDR UALA2009092503030

- Difficulty date: September 25, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 42,011 hours, 16,422 cycles
- Engine: Iae V2522A5
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Element
- Part number: CA00080A
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN/BLUE HYD OVHT MSG, RTFL.  ACP WALK AROUND, FOUND NO SIGNS OF HYDRAULIC OR OIL LEAKS.  HYDRAULIC AND OIL QTY INDICATIONS ON ECAM CHECK NORMAL.  FAULTS CLEARED.  NO ECAM, STATUS OR MAINT MSGS DISPLAYED.  RAN HYD SYS FOR 1 HR & CYC FLIGHT CONTROLS, NO MSGS.  HYD QTY'S NORMAL.  REPLACED OIL SCAV FILTER ELEMENT AND PACKING.  MASTER C-D CLEAN & FILTER CLEAN.  SUSPECT FAULT RELATED TO SDAC 1 FAULTS.
